当前位置: 首页  >  师资队伍  >  按职称排序  >  教授  >  王一夫

教授

Educational Background

  Sep., 1987--Jul., 1991(B. Sc.)  Department of Mathematics, Jilin University

  Sep., 1991--Jul., 1994(M.Sc.)  Institute of Mathematics, Jilin University

  Sep., 1994--Jul., 1997 ( Ph.D.)  Institute of Mathematics, Jilin University

Working Experience

  July, 1997--July, 1999   Lecturer

  July, 1999--July, 2005   Associate Professor

  July, 2005--present      Professor

Teachings

        Complex Variables and Integral Transforms,

        Modern Partial Differential Equations

Publications

  [21] Yifu Wang, Jingxue Yin, Yuanyuan Ke,Coexistence solutions of a periodic competition model with singular--degenerate diffusion, Proceedings of the Edinburgh Mathematical Society, in press

  [20] Ji Liu, Yifu Wang, Boundedness and decay property in a three-dimensional Keller–Segel–Stokes system involving tensor-valued sensitivity with saturation, J. Diff. Equations, 260(2016), 967--999.

  [19]Ji Liu, Yifu Wang, Jiashan Zheng,Periodic solutions of a multi-dimensional Cahn-Hilliard equation), Ele. J. Diff. Equations, .2016(42)(2016),1--23.

  [18] Jiashan Zheng, Yifu Wang,Boundedness of solutions to a quasilinear chemotaxis--haptotaxis model, Comput. Math. Appl., 71(2016), 1898--1909.

  [17]Yifu Wang,Boundedness in a multi-dimensional chemotaxis--haptotaxis model with nonlinear diffusion, Appl. Math. Letters, 59(2016), 122--126.

  [161 Ji Liu, Jiashan Zheng, Yifu Wang,Boundedness in a quasilinear chemotaxis--haptotaxis system with logistic source), Z. Angew. Math. Phys., 67(2)(2016), 67:21.

  [15] Yifu Wang, Yuanyuan Ke, Large time behavior of solution to a fully parabolic chemotaxis–haptotaxis model in higher dimensions,J. Diff. Equations, 260(2016), 6960--6988

  [14] Yifu Wang, Jiashan Zheng,Periodic solutions to a class of biological diffusion models with hysteresis effect,Nonlinear Anal. Real World Appl., 27(2016), 297--311.

  [13]Yifu Wang, Boundedness in the higher-dimensional chemotaxis–haptotaxis model with nonlinear diffusion, J. Diff. Equations, 260(2016), 1975--1989.

  [12]Jing Li, Yifu Wang, Jingxue Yin, Non-sharp travelling waves for a dual porous medium equation, Communications on Pure and Applied Analysis,15(2016),623--636..

  [11]Jiashan Zheng, Yifu Wang, Periodic solutions to the Cahn--Hilliard equation with constraint, Math. Meth. Appl. Sci. ,39(2016), 649--660.

  [10]Jiashan Zheng, Yifu Wang, Periodic solutions of non--isothermal phase separation models with constraint, J. Math. Anal. Appl.,432(2) (2015), 1018--1038

  [9]Jiashan Zheng,Optimal control problem for Cahn--Hilliard equations with state constraint , J. Dyn. Control Syst., 21(2)(2015), 257--272.

  [8]Jiashan Zheng,Yuanyuan Ke,Yifu Wang, Periodic solutions to a heat equation with hysteresis in the source term(), Comput. Math. Appl., 69(2015),134--143.

  [7] Jiashan Zheng, Yifu Wang, Well-posedness for a class of biological diffusion models with hysteresis effect, Z. Angew. Math. Phy., 66(3)(2015),771--783.

  [6]Peter Pang, Yifu Wang, Time periodic solutions of the diffusive Nicholson blowflies equation with delay, Nonlinear Anal: Real World Appl., 22(2015), 44—53.

  [5]Guosheng Zhang, Yifu Wang, Minimal wave speed of a nonlocal diffusive epidemic model with temporal delay , Rocky Mountain J. Math. 44(1)(2014), 329--348.

  [4] Jiashan Zheng, Yifu Wang, Time optimal controls of the Fitzhugh--Nagumo equation with internal control , J. Dyn. Control Syst.,19(4)(2013), 483--501

  [3] Guosheng Zhang, Yifu Wang, Blowup for nonlocal nonlinear Diffusion Equations with Dirichlet Condition and a Source, Abstr. Appl. Anal. Volume 2013, ArticleID746086, 7 pages

  [2] Yifu Wang,Jingxue Yin, Critical extinction exponents for a polytropic filtration

  equation with absorption and source, Math. Methods Appl. Sci. 36(12)(2013),1591--1597.

  [1] Yifu Wang,Jingxue Yin, Yuanyuan Ke, Coexistence periodic solutions of doubly degenerate parabolic systems with Dirchlet boundary condition, Nonlinear Anal. Real World Appl., 14(2013), 1082--1091.

Visiting Positions

  27,Oct.,2005--20,Jan.,2006 Visiting Research Fellow  Department of Mathematics National University of Singapore,

  23,Jan.,2006--27,Jan.,2006  Visiting city university of HongKong

  22 July, 2013--13,Aug.,2013, Visiting Research Fellow  Department of Mathematics National University of Singapore,

  1 Aug,2016--31 Aug. 2016, Visiting professor  Department of Mathematics National University of Singapore,

Research Projects

  01/2017--12/2021, Major International (Regional) Joint Research Project(NNSF) ( Participant)      

  01/2016--12/2019 National Natural Science Foundation of China ( Participant)

  01/2006---12/2008 The Program for New Century Excellent Talents in University of China

  01/2005--12/2007 National Natural Science Foundation of China (Principal Investigator).

Awards, Honors and Recognitions

Graduate Students

Guosheng Zhang, Jiashan Zheng, Ji liu, Myowin Htwe

Conference Talks and Invited Presentations

Conference Organization

Grants & Scholarships Assessor

International Refereed Journals

International Refereed Proceedings